Table of Contents Author Guidelines Submit a Manuscript
Abstract and Applied Analysis
Volume 2014 (2014), Article ID 654798, 8 pages
http://dx.doi.org/10.1155/2014/654798
Research Article

Regularity of Functions on the Reduced Quaternion Field in Clifford Analysis

Department of Mathematics, Pusan National University, Busan 609-735, Republic of Korea

Received 11 December 2013; Revised 12 February 2014; Accepted 18 February 2014; Published 20 March 2014

Academic Editor: Junesang Choi

Copyright © 2014 Ji Eun Kim et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. A. S. Meglihzon, “Po povodu monogennosti kvaternionov,” Do-Klady Akademii Nauk SSSR 3, vol. 59, pp. 431–434, 1948. View at Google Scholar
  2. A. Sudbery, “Quaternionic analysis,” Mathematical Proceedings of the Cambridge Philosophical Society, vol. 85, no. 2, pp. 199–224, 1979. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  3. R. Fueter, “Die Funktionentheorie der Differentialgleichungen Δu=0 und ΔΔu=0 mit vier reellen Variablen,” Commentarii Mathematici Helvetici, vol. 7, no. 1, pp. 307–330, 1934. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  4. V. Soucek, Regularni funkce quaternionove promenne [Thesis], Charles University Prague, 1980.
  5. F. Sommen, “Monogenic differential forms and homology theory,” Proceedings of the Royal Irish Academy A, vol. 84, no. 2, pp. 87–109, 1984. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  6. M. Naser, “Hyperholomorphic functions,” Siberian Mathematical Journal, vol. 12, pp. 959–968, 1971. View at Google Scholar
  7. K. Nôno, “Hyperholomorphic functions of a quaternion variable,” Bulletin of Fukuoka University of Education III, vol. 32, p. 21, 1983. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  8. K. Nôno, “Characterization of domains of holomorphy by the existence of hyper-conjugate harmonic functions,” Revue Roumaine de Mathématiques Pures et Appliquées, vol. 31, no. 2, pp. 159–161, 1986. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  9. K. Nōno, “Domains of hyperholomorphy in C2×2,” Bulletin of Fukuoka University of Education III, vol. 36, pp. 1–9, 1987. View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  10. J. Ryan, “Complexified Clifford analysis,” Complex Variables and Elliptic Equations, vol. 1, no. 1, pp. 119–149, 1982/83. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  11. J. Ryan, “Special functions and relations within complex Clifford analysis. I,” Complex Variables and Elliptic Equations, vol. 2, no. 2, pp. 177–198, 1983. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  12. H. Malonek, “A new hypercomplex structure of the Euclidean space m+1 and the concept of hypercomplex differentiability,” Complex Variables: Theory and Applications, vol. 14, no. 1–4, pp. 25–33, 1990. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  13. S. Gotô and K. Nôno, “Regular functions with values in a commutative subalgebra () of matrix algebra M(4,),” Bulletin of Fukuoka University of Education III, vol. 61, pp. 9–15, 2012. View at Google Scholar · View at MathSciNet
  14. H. Koriyama, H. Mae, and K. Nôno, “Hyperholomorphic functions and holomorphic functions in quaternionic analysis,” Bulletin of Fukuoka University of Education III, vol. 60, pp. 1–9, 2011. View at Google Scholar · View at MathSciNet
  15. J. Kajiwara, X. D. Li, and K. H. Shon, “Regeneration in complex, quaternion and Clifford analysis,” in Finite or Infinite Dimensional Complex Analysis and its Applications, vol. 2 of Advances in Complex Analysis and Its Applications, pp. 287–298, Kluwer Academic, Hanoi, Vietnam, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet
  16. J. Kajiwara, X. D. Li, and K. H. Shon, “Function spaces in complex and Clifford analysis,” in Inhomogeneous Cauchy Riemann System of Quaternion and Clifford Analysis in Ellipsoid, International Colloquium on Finite or Infinite Dimensional Complex Analysis and Its Applications, vol. 14, pp. 127–155, Hue University, Hue, Vietnam, 2006. View at Google Scholar
  17. S. J. Lim and K. H. Shon, “Hyperholomorphic fucntions and hyperconjugate harmonic functions of octonion variables,” Journal of Inequalities and Applications, vol. 77, pp. 1–8, 2013. View at Google Scholar
  18. S. J. Lim and K. H. Shon, “Dual quaternion functions and its applications,” Journal of Applied Mathematics, vol. 2013, Article ID 583813, 6 pages, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  19. D. H. Titterton and J. L. Weston, “Strapdown inertial navigation technology,” Peter Pregrinus, 1997. View at Google Scholar
  20. R. Fueter, “Die theorie der regularen funktionen einer quaternionenvariablen,” in Comptés Rendus du Congrès International des Mathenaticiens, vol. 1, pp. 75–91, Oslo, Norway, 1936.